Pacific Journal of Mathematics

The Arens products and an imbedding theorem.

Julien Hennefeld

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 551-563.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982795

Mathematical Reviews number (MathSciNet)
MR0251547

Zentralblatt MATH identifier
0182.16904

Subjects
Primary: 46.65

Citation

Hennefeld, Julien. The Arens products and an imbedding theorem. Pacific J. Math. 29 (1969), no. 3, 551--563. https://projecteuclid.org/euclid.pjm/1102982795


Export citation

References

  • [1] R. F. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848.
  • [2] P. Civin and B. Yood, The second conjugate of a Banach algebra as an algebra, Pacific J. Math. 11 (1961), 847-870.
  • [3] J. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414.
  • [4] M. M. Day, Normed linear spaces, Academic Press, New York, 1962.
  • [5] J. Hennefeld, A note on the Arens product, Pacific J. Math. 26 (1968), 115-119.
  • [6] I. Maddaus, On completely continuous linear transformations,Bull. Amer. Math. Soc. (1938), 279-282.
  • [7] A. Pelczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209- 228.
  • [8] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, 1960.
  • [9] R. Schatten, Norm ideals of completely continuous operators,Springer-Verlag, Berlin (1960).
  • [10] A. Wilansky, Functional analysis, Blaisdell, New York, (1964).